# SDR A6WA200740519

- Difficulty date: September 20, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A14
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT 484 ANGLE IS CRACKED AT RBL 27 APPROX .25 INCH LONG.    10-25-07    MAINTENANCE REMOVED CRACKED ANGLE AT FS 484 RBL 27.  FABRICATED REPAIR ANGLE FROM PERFORMED ANGLE LOCATED, DRILLED AND INSTALLED IAW BSC STANDARD REPAIR 601R-53-0029B.  (M)
